# SDR CA030908010

- Difficulty date: August 27, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Beech B300B350C
- Engine: Pwa PT6A60A
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Relief Valve
- Part number: 723747
- Condition: Failed
- Location: Oil Cooler
- Component: Oil Cooler, Stwarner
- Component part number: 1013890283
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) LT ENGINE OIL TEMP WENT INTO THE YELLOW ON CLIMB OUT. PILOT DID A PRECAUTIONARY SHUTDOWN OF THE ENGINE AND RETURNED TO THE AIRPORT.
